# SDR QXEA2019121600461

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 36,844 hours, 38,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT STRIP BETWEEN SEATS 10 & 11 A,B IS COMING UP. REMOVED FROM SERVICE. REMOVED AND REPLACED LUMINESCENT STRIP IAW AMM 33-51-16-000/400-801. AIRCRAFT RETURNED TO SERVICE.
